# SDR QMLA2016040716037

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N803CF
- Make and model: Agusta A119
- Aircraft serial: 14538
- Aircraft time: 4,257 hours
- Engine: Pwa PT6B37A
- Engine time: 4,078 hours, 10,424 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Converter
- Part number: EL9903
- Condition: Failed
- Location: Ac/Dc
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING THE FLIGHT TO THE HOSPITAL, AN ELEC BURNING SMELL WAS NOTICED BY THE MED CREW.  THE MEDICAL EQUIPMENT WAS NOT WORKING DO TO SOME TYPE OF ELEC FAILURE.  TURNED OFF THE POWER TO THE MEDICAL OUTLET & DIVERTED FROM MY COURSE & LANDED SAFELY.  ACFT WAS INSPECTED.  IT WAS FOUND THAT THE EMS OUTLET WAS NOT WORKING PROPERLY.  TROUBLESHOOTING DETERMINED THAT AN A/C D/C ADAPTER HAD FAILED CAUSING THE ODOR IN THE CABIN, THUS CAUSING THE INVERTER PN SS100 TO FAIL.
